# SDR YENA2021042000250

- Difficulty date: April 15, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 47,469 hours, 16,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 129, SDQ-BOS. EMERGENCY EXIT SIGN AT READ OF CABIN OVER AISLE IS BURNED OUT; RESECURED EMERGENCY EXIT LIGHT OPS CHECK OK PER AMM 33-51-17 A/C OK FOR SERVICE MCC NOTIFIED
